# SDR SWAA2022102763969

- Difficulty date: October 24, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N8654B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37045
- Aircraft time: 27,109 hours, 12,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER WALK: EMERGENCY LIGHT ABOVE L-1 DOOR HAS 1 BULB INOPERATIVE. / [01] RE-LAMPED EMERGENCY LIGHT ABOVE L-1 DOOR AS PER AMM 33-51-01-960-801; TEST OK;[02] VERIFIED STEP 1
